# SDR 29GA30332051714

- Difficulty date: May 17, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340414
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR UP SELECTION,  LEFT MAIN GEAR REMAINED IN THE DOWN POSITION, GREEN, RT MAIN GEAR AND NOSE WHEEL RETRACTED, NO LIGHTS.  SELECTED GEAR DOWN HYDRAULIC PUMP CYCLES ON AND OFF ALL THREE GEAR IN GREEN LANDED FLIGHT, IDLER LIGHT OPEN, REMAINED ILLUMINATED WITH GEAR DOWN DURING FLIGHT.
